Blue Woman – Woman Private – Women Site

Calpol Syrup Prospectus, Calpol What is Suspension, What is it?

30.03.2019
189
Calpol Syrup Prospectus, Calpol What is Suspension, What is it?

Calpol syrup is a drug that acts as a painkiller and antipyretic with the content of paracetamol. Calpol is on sale in a 150 ml bottle. It is used to treat mild to moderate pain in infants and children. The price of Calpol is 3,78 TL.

Anıl Yeşildal Pediatrician, calpol syrup with paracetamol content and when taken with the appropriate dose and frequency of the most harmless antipyretic, painkillers, even a 1-day infant can be given the appropriate dose of weight can be given.

Calpol syrup use age and dose;

Less than 3 months – Half scale (2.5 mI)

Between 3 months-1 years – Half-1 scale (2.5 – 5 mI)

Between 1 and 6 years – 1-2 scale (5-10 mI)

What are the side effects of Calpol?

  1. Skin rash, itching
  2. Eczema
  3. Swelling in percent, tongue or throat
  4. Redness of the skin
  5. Asthma-like effects
  6. Shortness of breath
  7. Nausea
  8. Vomiting
  9. Diarrhea
  10. Abdominal pain
  11. Dizziness
  12. Sleep
  13. Blood Scales
  14. Liver damage

Where is Calpol stored?

Store the calp in a place where there is no light at room temperature. Shake well before use. During breastfeeding and pregnancy do not drink calpol without consulting a doctor.

Sual: Baby 28 months, can I drink calpol syrup and drink to the baby?

REPLY

Child Health and Disease Specialist Erdal Erginer’s answer: (Do not add milk, you can add to the juice of the juice you have squeezed at home.)

Sual: 2 month baby is given calpol, if given, how often is given?

REPLY

Child Health and Disease Specialist Emrah Can’s answer: (Yes, it is possible to determine the dosage of your baby according to your baby’s weight and disease.)

Calpol Prospectus

CALPOL Suspension 120 mg / 5ml “For infants and children”

It is taken orally.

Active ingredient:

One scale (5 ml) contains 120 mg paracetamol.

Excipients:

Sorbitol solution, strawberry aroma, sucrose, Nipagin M (methyl parahydroxybenzoate), glycerol, Avicel rc 591, Karmoisin E 122, xanthan gum, pure water

Please read these operating instructions carefully before using this medicine because it contains important information for you.

• Keep these instructions for use. You can need to read again.

• If you have other questions, please talk your doctor or pharmacist.

• This drug has been prescribed to you personally, please do not give it to others.

• Even if the symptoms of others are the same as yours, the drug may harm those people.

• When using this medicine, tell your doctor that you are taking this medicine when you go to a doctor or hospital.

• Follow the instructions in this manual. Do not use high or low doses other than the recommended dose for the drug.

What is CALPOL and what is it used for?

CALPOL is a drug that contains 120 mg of paracetamol at each scale (every 5 ml) in the form of a suspension (solution, solid-liquid mixture), acting as a painkiller and antipyretic. CALPOL is available in a 150 ml bottle.

CALPOL is used for the treatment of mild and moderate pain in children with symptomatic (non-curative, relieving symptoms) of fever.

2. Things to consider before using CALPOL

Do not use CALPOL in the following cases.

If;

If there is hypersensitivity (allergy) to paracetamol or other substances in the drug,

Severe liver or renal failure

Use CALPOL with caution in the following cases

If;

• If there is anemia,

• If there is lung disease,

• If there is impaired liver or kidney function,

• If using another drug containing paracetamol,

• If the body weight is less than 4 kg or premature (before 37 weeks),

• If your child has been told that there is intolerance to some sugars,

• If it is said that there is hereditary Gilbert Disease,

• medications that slow gastric emptying, such as propantheline and metoclopramide; chloramphenicol, an antibiotic; azidothymidine, anticonvulsant (anticoagulant) warfarin or coumarin derivatives;

• If you are using medications such as (antiepileptic) drugs (glutetimid, phenobarbital, phenytoin, carbamazepine, etc.) or rifampicin, an antibiotic used in the treatment of certain drugs (hypnotics) and epilepsy (epilepsy) that slow the work of the central nervous system,

• If you use drugs with St. John’s wort.

In the event that new symptoms (symptoms) occur within 3-5 days or if the pain and / or fever do not decrease, stop taking paracetamol in your child and consult a doctor.

CALPOL causes severe liver toxicity (acute intoxication) when taken in acute (short-term) high doses. It may cause liver damage when taken in chronic (prolonged and repeated) daily doses in adults.

Use of CALPOL with food and drink

Food, medicine, etc., containing alcohol or alcohol. When used in combination with the liver may increase the risk of harmful effects on the liver.

Nutrients may reduce the absorption of paracetamol from the intestine.

Pregnancy

Consult your doctor or pharmacist before using this medication. Although the harmful effects of PANADOL on use in pregnancy are not reported, it is still used in this period with the recommendation of a physician. If you find yourself pregnant during your treatment, consult your doctor or pharmacist immediately.

Breast-feeding

Consult your doctor or pharmacist before using this medication.

Taking therapeutic doses of CALPOL by a breastfeeding mother does not pose a risk to the baby. Paracetamol can be used with the advice of a physician during breastfeeding because it passes into the milk.

Vehicle and machine use

It is not expected to have any effect on the use of vehicles and machinery.

Important information about some of the ingredients in CALPOL

If your child has been told that there is some intolerance to some sugars, contact your doctor before giving this medicine to your child.

It may cause hypersensitivity (allergic) reactions (possibly delayed).

Use of CALPOL with other drugs

The effect of CALPOL may vary when used in combination with some drugs. Please tell your doctor if your child uses the following drugs:

• Drugs delaying gastric emptying (eg propantelin, etc.)

• Drugs that accelerate gastric emptying (eg Metoclopramide)

• Drugs that stimulate liver enzymes (eg some sleep medications, some drugs used in epilepsy)

• Chloramphenicol used as antibiotic

• Warfarin and gamble-derived anticoagulants (drugs that inhibit blood clotting)

• Zidovudine (a drug used in the treatment and prevention of HIV infections in children and adults)

• Domperidone (used for the treatment of nausea and vomiting)

Please inform your doctor or pharmacist if you are currently using any prescription or non-prescription medication or if you have recently used it.

How to use CALPOL

Instructions for proper use and dose / frequency of administration:

Up to 1-6 years old: 5-10 ml (1-2 scale; 120-240 mg paracetamol)

Up to 3 months-1 age: 2.5-5 ml (half-1 scale) (60-120 mg paracetamol).

Babies below 3 months: A dose of 2.5 ml (half scale) is suitable for infants who have fever after the 2nd month. It should not be used in infants under two months. These doses can be repeated 4 times a day, leaving a gap of 4 hours or longer between each dose.

M CALPOL 6 Plus suspension üzer is recommended for children over 6 years of age and adults who have difficulty swallowing tablets.

A maximum of 10-15 mg / kg per day is divided into 60mg / kg divided doses.

Do not use more than 3 consecutive days without physician advice.

Less than 3 months – Half scale (2.5 ml)

Between 3 months-1 age – Half-1 scale (2.5 – 5 ml)

1-6 years old – 1-2 scale (5-10ml)

Application path and method:

It is taken orally. The thick consistency of CALPOL prevents the drug from spilling out of the spoon and makes it easier to apply.

Different age groups:

“CALPOL 6 Plus suspension” is recommended for adults who have difficulty swallowing tablets.

Special use cases:

Do not use CALPOL if you have liver or kidney failure.

If you have an impression that the effect of CALPOL is too strong or too weak, talk to your doctor or pharmacist.

If you have used more than one CALPOL:

In case of overdose, pallor, anorexia, nausea, and vomiting are the main symptoms, but in some cases, they may not cause symptoms for hours. In case of overdose or accidental medication, immediately inform your doctor or consult a hospital. In case of a high dose (acute) in a short time, it can cause liver damage. The excessive dosage of CALPOL should be treated immediately.

Talk to a doctor or pharmacist if you have used more than you should use from CALPOL.

If you forget to use CALPOL, do not take double doses to compensate for forgotten doses.

Storage of CALPOL

Keep CALPOL out of the reach of children and in its packaging. Store at room temperature below 25 ° C. Protect from light. Shake well before use. CALPOL is used without dilution.

Note: This article is for informational purposes only. Never use any medication without consulting your doctor.

(Leave empty)Peditus Syrup What it is, Price And Peditus Prospectus Click Here(Leave empty)

(Leave empty)Baby Sleep Medicine, syrup, drops are given?(Leave empty) (Leave empty)Doctors Click Here(Leave empty)

(Leave empty)Click For Mama Brands(Leave empty)

(Leave empty)Using Calpol in Babies (Physicians Inform Information) Click(Leave empty)

(Leave empty)Use in Peditus Syrup Babies (Doctors Inform Information) Click Here(Leave empty)

(Leave empty)What are the Gas Remedies for Babies?(Leave empty) (Leave empty)Doctors Click Here(Leave empty)

(Leave empty)Iburamin Cold Drug Use in Babies (Doctors Inform Information) Click Here(Leave empty)

(Leave empty)The Use of Blood Pills in Infants (Doctors Inform)(Leave empty)

MAKE A COMMENT
COMMENTS - 0 COMMENTS

No comments yet.

Not all articles on the site can be used even if quoted. All Rights Reserved! WomenPOST None of the articles on our site are doctor's recommendations. The implementation or use of the subjects is the responsibility of the person, Kadinpost.com can not be held responsible for problems that may occur.